# SDR UALA2010032200927

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,974 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 287 FLOORBEAM UPPER CAP HAS CORROSION O/B END, RBL 72.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION, HFEC INSP.  VERIFIED DAMAGE REMOVED, AREA OF RPR 3.0 X 1.5 INCH.  INSTALLED T-CHORD AND REPAIR ANGLES PER SRM.
